# SDR ASOA2015042912696

- Difficulty date: April 9, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lap Joint
- Condition: Corroded
- Location: Bs 280-282
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT BS 280-282.86 HAS CORROSION STRINGERS 26L-26R.  REMOVED CORROSION  IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH EA 32-2015-134.
